# SDR COEA2011111628919

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: S5761018000700
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  RT AILERON TAB, INBOARD TRAILING EDGE OF TAB IS DAMAGED.  REMOVED DAMAGE, FABRICATED U-CHANNEL SPLICE REPAIR TO RT AILERON FIXED TAB TRAILING EDGE PER SRM.
